# SDR QXEA0200842

- Difficulty date: May 25, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 11,672 hours, 15,798 cycles
- Engine: Pwa PW123D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 311489201
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MFR- AFTER NR 2 ENGINE START WHEN BLEED WAS TURNED ON, THE COCKPIT AND CABIN BEGAN TO FILL UP WITH AN ACRID HAZE.  REMOVED AND REPLACED P2.5-P3 SWITCHING VALVE PISTON, RING AND INNER HOUSING.  GROUND RAN AIRCRAFT, NO SMOKE OR SMELL NOTED.  AIRCRAFT RETURNED TO SERVICE.
